Journal of Symbolic Logic

Review: Eike-Henner W. Kluge, Gottlob Frege, On the Foundations of Geometry and Formal Theories of Arithmetic

Howard Jackson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 1 (1981), 175-179.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740740

JSTOR
links.jstor.org

Citation

Jackson, Howard. Review: Eike-Henner W. Kluge, Gottlob Frege, On the Foundations of Geometry and Formal Theories of Arithmetic. J. Symbolic Logic 46 (1981), no. 1, 175--179. https://projecteuclid.org/euclid.jsl/1183740740


Export citation